Ramsey-type theorems

P. Erdös, A. Hajnal

Research output: Article

96 Citations (Scopus)


In this paper we will consider Ramsey-type problems for finite graphs, r-partitions and hypergraphs. All these problems ask for the existence of large homogeneous (monochromatic) configurations of a certain kind under the condition that the size of the underlying set is large. As it is quite common in Ramsey theory, most of our results are not sharp and almost all of them lead to new problems which seem to be difficult. The problems we treat are only loosely connected. So we will state and explain them section by section.

Original languageEnglish
Pages (from-to)37-52
Number of pages16
JournalDiscrete Applied Mathematics
Issue number1-2
Publication statusPublished - okt. 1989


ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this